Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I was prescribed two doses of azinthromycin for my chlamydia

I was prescribed two doses of azinthromycin for my chlamydia like symptoms. After taking the antibiotics. I still have the symptoms. Do I still have the infection?

I have flank and stomach pain but not burning while urination. I also have that flank pain when having sex but I took the medicine as I was directed to.
Sun, 21 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. About 2 years I got chlamydia and trichomonosis at the same time. I was treated for both successfully but ever since then I have been experiencing vaginal dryness. I heard that while the medication cures the infection sometimes it kills too much of the good bacteria and can throw your ph level off balance. Before i contracted these disease i never had a problem with lubrication in any way, shape or form. Recently i found out that i have a yeast infection and I was relieved because i know that a yeast infection, especially when left untreated for too long, can be a cause for vaginal dryness. My doctor prescribed me two doses of Flucanzole a month ago. While my condition has improved im still experiencing some vaginal dryness and slight itching which leads me to believe that the yeast infection might still be present. What should i do? i just want my old vagina back

doctor1 MD

Hi, I was diagnosed with clamydia two days ago and my doctor prescribed me medicine for it, I was reading about PID today and I was curious to know if I should go back and be tested for that, or if I should wait and see if those symptoms that I ve been experiencing that are similar to clamydia progress and then go back?

doctor1 MD

i took azithromcycin two months ago and 2 days after the dose i started to have full body itching. i was treated for chlamydia with a 4 tablet dose. my partner is itching too. its my arms, hands, feet, stomach, everywhere. when i itch my skin turns bright red and i get flesh colored bumps as well as broken blood vessels. i have been experiencing this for two months. i went to a dermatologist , the cremes dont help, anti allergy pills dont help. prdnisone helps but ive taken two different doses and he doesnt want to give me more. right now im on a 3 pill every other day, and on the off day im itchy again. is this the medication i took, or is it scabies or something else.. i dont have lines like the scabies suggestions.. i need help.. my partners experiencing the same thing

Loading Online Doctors....